# SDR DHL2006753500

- Difficulty date: February 1, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 56,724 hours, 30,403 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 019233; MCD UPPER HINGE AFT SEGMENT AFT LOBE CRACKED (CRACK CONFIRMED BY HFEC INSP).  REMOVED AND REPLACED HINGE SECTION FROM BS 630-650 IAW B727 AEI CHAPTER 52 FIG 5201B REV F DATED 01-22-01, P/N MS20001-16-7200, PO 9002527.
